# SDR FDEA202010222604

- Difficulty date: October 22, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 114T251114
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE NOSE FORMER AT STA OSS 499 IS CRACKED.  REMOVED AND REPLACED, PER BAC DWG 114T2161 REV- AND FEDEX EA H-5720-T0357548 P1.  WINGS-SECONDARY WING STRCT-RT WING, LEADING EDGE, ANGLE, OSS 499, ALTERNATE   FASTENERS.
